Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Lithium carbonate cause blotches of rashes on legs and ribcage?

Hi , I have been on 300 mlgs of lithium carbonate for over a year , now all the sudden im getting blotches of rash on both legs and on the sides of my ribcage where my arms hand down ? the rash is like hard itchy goose pimples with a red skin within it
Mon, 9 Feb 2015
Report Abuse
General & Family Physician 's  Response
Welcome to HCM!
YES. Lithium carbonate is known to cause the eruption of rash which looks like pimples. Do you have any other problem?
Kindly consult your doctor he might change yhe medication.
Best regarsd.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I started taken Lithium carbonate 300mg. I only took it for 7days . I have been off for 3days. I stopped because my husband found me on the floor...